# SDR 2014FA0000323

- Difficulty date: April 11, 2014
- Submitted: May 16, 2014
- Operation: General aviation
- Aircraft: N1972M
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636524
- Engine: Lyc TIO540AE2A
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Mount
- Part number: 89137042
- Condition: Broken
- Location: Nlg
- Part time: 520 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NLG DID NOT FULLY EXTEND AND CENTER DURING DOWN EXTENSION.  ENGINE MOUNT IS BROKEN IN THE AREA, TO BE INSPECTED..  THE ENGINE MOUNT HAS AN INITIAL INSPECTION UPON REACHING 740 HRS TIS.  THIS ACFT HAD 491 HRS AT THE JANUARY 2014 ANNUAL INSPECTION.  THE ACFT NOW HAS 520 HRS TT.
